Nagoya Mathematical Journal

Construction of arithmetic automorphic functions for special Clifford groups

Kuang-yen Shih

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 76 (1979), 153-171.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118785939

Mathematical Reviews number (MathSciNet)
MR0550859

Zentralblatt MATH identifier
0425.10032

Subjects
Primary: 10D20

Citation

Shih, Kuang-yen. Construction of arithmetic automorphic functions for special Clifford groups. Nagoya Math. J. 76 (1979), 153--171. https://projecteuclid.org/euclid.nmj/1118785939


Export citation

References

  • [1] C. Chevalley, The algebraic theory of spinors, Columbia University Press, 1954.
  • [2] P. Deligne, Travaux de Shimura, Seminaire Bourbaki 1971, Exp. 389, Lecture notes in Math. 244, Springer-Verlag.
  • [3] M. Eichler, Quadratische Formen und Orthogonale Gruppen, Springer-Verlag, 1952.
  • [4] M. Kneser, Starke Approximation in algebraischen Gruppen I, J. Reine u. Angew. Math. 218 (1965), 190-203.
  • [5] T. Y. Lam, The algebraic theory of quadratic forms, Benjamin, 1973.
  • [6] R. Langlands, Some contemporary problems with origins in the Jugendtraum (Hubert's problem 12), Mathematical developments arising from Hubert prob- lems, AMS publication (1976), 401-418.
  • [7] R. Langlands, Shimura varieties and the Selberg trace formula, U.S.-Japan Seminar on applications of automorphic forms to number theory (1975), 63-74.
  • [8] K. Miyake, On models of certain automorphic function fields, Acta Math. 126 (1971), 245-307.
  • [9] O. T. O'Meara, Introduction to quadratic forms, Springer-Verlag, 1963.
  • [10] I. Satake, Holomorphic imbeddings of symmetric domains into a Siegel space, Amer. J. Math. 87 (1965), 425-461.
  • [11] I. Satake, Clifford algebras and families of abelian varieties, Nagoya Math. J. 27-2 (1966), 435-446.
  • [12] I. Satake, Symplectic representations of algebraic groups satisfying a certain analy- ticity condition, Acta Math. 117 (1967), 215-279.
  • [13] K-y. Shih, Anti-holomorphic automorphisms of arithmetic automorphic function fields, Ann. of Math. 103 (1976), 81-102.
  • [14] G. Shimura, Construction of class fields and zeta-functions of algebraic curves, Ann. of Math. 85 (1967), 58-159.
  • [15] G. Shimura, Discontinuous groups and abelian varieties, Math. Ann. 168 (1967)3 171- 199.
  • [16] G. Shimura, Algebraic number fields and symplectic discontinuous groups, Ann. of Math. 86 (1967), 503-592.
  • [17] G. Shimura, On canonical models of arithmetic quotients of bounded symmetric domains, I. Ann. of Math. 91 (1970), 144-222 II, 92 (1970), 528-549.
  • [18] G. Shimura, On arithmetic automorphic functions, Actes, Congres intern. Math. (1970) Tom 2, 343-348.
  • [19] G. Shimura, On the real points of an arithmetic quotient of a bounded symmetric domain, Math. Ann. 215 (1975), 135-164.
  • [20] P. Deligne, Varietes de Shimura Interpretation modulaire, et techniques de con- struction de modeles canoniques, to appear.
  • [21] K-y. Shih, Existence of certain canonical models, Duke Math. J. 45 (1978), 63-66. Department of Mathematics Ohio State University Columbus,Ohio